Jump to content

lalasprint

Member Since 26 Feb 2013
Offline Last Active Apr 08 2014 03:26 PM

Posts I've Made

In Topic: Plan B Induced Acne

02 April 2013 - 09:00 AM

Hi Bobtail,

 

Thank you for making the account and responding. You are absolutely right, there is hardly anything out there in terms of "scholarly literature" about the effects of Plan B and acne, I found 1 medical journal and a few less respected sites with some articles. I dug back through Acne.org and found some other girls with the same situation but their posts were from 2009.

 

I'm happy to hear that you've started your re-balance. I commend you for re-balancing the natural way, as opposed to flooding your body with hormones like me. I will say however that im starting to see drastic improvements with my skin, its been about 6 months since I last took Plan B, and its 4 months on yasmin and 2 months on Spironolactone- which specifically blocks androgen testosterones from the body. It took awhile to realize that balancing hormones isnt an overnight thing, you're right patience IS key, and it sounds like we're both helping ourselves in every way humanly possible.

 

I'm happy to hear that you're feeling better about things rolleyes.gif.  I used to cry every time I got out of the shower, but now i've learned to accept that I cant change a damn thing about it! This was a learning experience for us, let's just take the good with the bad and learn something from our mistakes. On a final note, the medical journal I read about Plan B and acne said that mostly every female WILL clear in 1 year like you previously had mentioned. Sounds like you're almost there!